TRUNCATED BARSOTTI-TATE GROUPS AND DISPLAYS

Lau E, Zink T (2018)
Journal of the Institute of Mathematics of Jussieu 17(3): 541-581.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Lau, Eike; Zink, ThomasUniBi
Abstract / Bemerkung
We define truncated displays over rings in which a prime p is nilpotent, we associate crystals to truncated displays, and we define functors from truncated displays to truncated Barsotti-Tate groups.
Stichworte
p-divisible groups; displays; crystalline cohomology
Erscheinungsjahr
2018
Zeitschriftentitel
Journal of the Institute of Mathematics of Jussieu
Band
17
Ausgabe
3
Seite(n)
541-581
ISSN
1474-7480
eISSN
1475-3030
Page URI
https://pub.uni-bielefeld.de/record/2920306

Zitieren

Lau E, Zink T. TRUNCATED BARSOTTI-TATE GROUPS AND DISPLAYS. Journal of the Institute of Mathematics of Jussieu . 2018;17(3):541-581.
Lau, E., & Zink, T. (2018). TRUNCATED BARSOTTI-TATE GROUPS AND DISPLAYS. Journal of the Institute of Mathematics of Jussieu , 17(3), 541-581. doi:10.1017/S1474748016000116
Lau, E., and Zink, T. (2018). TRUNCATED BARSOTTI-TATE GROUPS AND DISPLAYS. Journal of the Institute of Mathematics of Jussieu 17, 541-581.
Lau, E., & Zink, T., 2018. TRUNCATED BARSOTTI-TATE GROUPS AND DISPLAYS. Journal of the Institute of Mathematics of Jussieu , 17(3), p 541-581.
E. Lau and T. Zink, “TRUNCATED BARSOTTI-TATE GROUPS AND DISPLAYS”, Journal of the Institute of Mathematics of Jussieu , vol. 17, 2018, pp. 541-581.
Lau, E., Zink, T.: TRUNCATED BARSOTTI-TATE GROUPS AND DISPLAYS. Journal of the Institute of Mathematics of Jussieu . 17, 541-581 (2018).
Lau, Eike, and Zink, Thomas. “TRUNCATED BARSOTTI-TATE GROUPS AND DISPLAYS”. Journal of the Institute of Mathematics of Jussieu 17.3 (2018): 541-581.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar